I got a huge problem and question

  1. New Member
    celldamaga's Avatar
    Join Date
    Apr 2004
    Age
    35
    Posts
    14
    Rep Power
    138
    Level
    4
    Lv. Percent
    29.18%

    Angry Who knows alot about Deca and Test?


    I took some Deca and mixed it in the same bottle with some T-200 Enanthate and some Propionate. Now a number of crystals have formed in the bottle. Anyone know the reason why or if it's still safe to use?

    I injected myself with it then saw them today.

    My other question, what is a good stack or a way to pack on some weight then get lean with the follwing:
    T-200 Enanthate 10 ml vial
    200 Norandren 10 ml vial
    Winstrol 10 mg tabs
    T-200 Propionate

    It's all I have access to right now, and i got quite a bit of all of it, but I don't really know when to do what.

    How do I post another question, or do I post it under my current thread?

    I need help bad.
    Last edited by celldamaga; 04-02-2004 at 04:46 PM.

  2. New Member
    z0rr0's Avatar
    Join Date
    Oct 2003
    Age
    34
    Posts
    82
    Rep Power
    177
    Level
    9
    Lv. Percent
    66.16%

    I'm guessing that it dropped out of solution. I beleive that if you heat it, it might redisolve, but...don't quote me on that. Wait for somone else with a little bit more experience to get in here...
  3. Senior Member
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,944
    Rep Power
    1115
    Level
    32
    Lv. Percent
    80.4%
    Achievements Activity ProPosting Pro

    I'd try and reheat it. My best guess is that the prop fell out when you mixed the two together. (I don't know why it would though) Without knowing what was in each it hard to tell what caused it to happen. If that doesn't work you could try adding some BB and BA to it. Just remember the adage about free advice
    •   
       

  4. Professional Member
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Rep Power
    2190
    Level
    43
    Lv. Percent
    47.08%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by celldamaga
    I took some Deca and mixed it in the same bottle with some T-200 Enanthate and some Propionate. Now a number of crystals have formed in the bottle. Anyone know the reason why or if it's still safe to use?

    I injected myself with it then saw them today.

    My other question, what is a good stack or a way to pack on some weight then get lean with the follwing:
    T-200 Enanthate 10 ml vial
    200 Norandren 10 ml vial
    Winstrol 10 mg tabs
    T-200 Propionate

    It's all I have access to right now, and i got quite a bit of all of it, but I don't really know when to do what.I need help bad.


    Bro why would you mix them all? You know that by doing that, the dosage is all screwed up. If you mix 10mL @ 250mg/mL of Test with say 10mL @ 200mg/mL of EQ you don't have 20mL the same dosage everything is cut in half now. 1mL would have 175mg of test and 100mg of EQ.

    As for the crystals I would say stick a 25g pin in the top, boil some water then take it off of the stove and stick the bottle in, and or throw it in the oven at 250deg for about 25 mins or so.

    Now I'm going to say you need to read some more about what your taking. It sounds as though you don't know much about AAS. Remember bro you putting **** into your body it's serious. Also before anyone will give you cycle advice some info is needed, like stats, lifting experience, any cycles under you belt if so what, age, etc....
  5. New Member
    Trapark666's Avatar
    Join Date
    Jun 2003
    Posts
    69
    Rep Power
    175
    Level
    8
    Lv. Percent
    31.41%

    Are you sure that you have real gear? Some fakes will crystalize depeding on the solution.
  6. New Member
    celldamaga's Avatar
    Join Date
    Apr 2004
    Age
    35
    Posts
    14
    Rep Power
    138
    Level
    4
    Lv. Percent
    29.18%

    Thanks for the advice bro
  7. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2270
    Level
    44
    Lv. Percent
    93.36%
    Achievements Activity ProPosting Pro

    Reheat it.

    For future reference, this is a horrible idea to mix everything into one vial.
  8. Advanced Member
    Jarconis's Avatar
    Join Date
    Nov 2002
    Age
    32
    Posts
    765
    Rep Power
    530
    Level
    23
    Lv. Percent
    25.1%

    ^ what he said
  

  
 

Similar Forum Threads

  1. Iron Addict Training update: HUGE PROBLEM!
    By LakeMountD in forum Exercise Science
    Replies: 2
    Last Post: 07-09-2003, 11:52 PM
  2. Replies: 4
    Last Post: 07-09-2003, 12:07 AM
  3. Got a little Problem
    By LCSULLA in forum Supplements
    Replies: 11
    Last Post: 02-05-2003, 11:39 PM
  4. Introduction and question
    By CNcurl90s44 in forum Anabolics
    Replies: 5
    Last Post: 01-14-2003, 11:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in